MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL UNITE HEAD 52X18 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL UNITE HEAD 52X18 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110052610
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of the global unite head 52x18 ecc from the stem.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).Lot number hk9447.No anomalies or deviations were found during the dhr review, if information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 52X18 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7776463
Report Number1818910-2018-66409
Device Sequence Number1230794
Product Code HSD
UDI-Device Identifier10603295004738
UDI-Public10603295004738
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110052610
Device Lot NumberHK9447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight64